MathSciNet Relay Station
MathSciNet bibliographic data
MR1757050 47A16
González, Manuel; León-Saavedra, Fernando; Montes-Rodríguez, Alfonso Semi-Fredholm theory: hypercyclic and supercyclic subspaces. Proc. London Math. Soc. (3) 81 (2000), no. 1, 169–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement